Quotients of locally compact semigroups.

B.L. Madison

Semigroup forum (1981)

  • Volume: 22, page 277-282
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Madison, B.L.. "Quotients of locally compact semigroups.." Semigroup forum 22 (1981): 277-282. <http://eudml.org/doc/134486>.

author = {Madison, B.L.},
journal = {Semigroup forum},
keywords = {k-topological semigroup; closed congruence; q-topological semigroup},
pages = {277-282},
title = {Quotients of locally compact semigroups.},
url = {http://eudml.org/doc/134486},
volume = {22},
year = {1981},

AU - Madison, B.L.
TI - Quotients of locally compact semigroups.
JO - Semigroup forum
PY - 1981
VL - 22
SP - 277
EP - 282
KW - k-topological semigroup; closed congruence; q-topological semigroup
UR - http://eudml.org/doc/134486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.